MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the feeding tube had a tear in it, 15cm from the distal end (so still in the stomach).There was no patient harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the feeding tube had a tear in it, 15cm from the distal end (so still in the stomach).There was no patient harm reported.Additional information was received from the customer and stated that the tube was clogged by the drugs due to bad irrigation probably and the tube ballooned to 15 cm which allowed the use of the tube to continue.The tube was installed 2 weeks max in the patient.The tear was discovered during the removal of the feeding tube and the x-ray confirmed there was no residual of the tube inside of the patient.The patient did not suffer any sequelae due to the presence of a fissure/weakness of the tube at the level of 15 cm; however, the crack was not caused by non-optimal irrigation by all the staff.The patient is stable without a feeding tube.
 
Additional Manufacturer Narrative
Section b5 (describe event or problem) has been updated to include additional information.Section h6 evaluation codes (health impact code) has been updated.
 
Additional Manufacturer Narrative
The device was received for evaluation and during evaluation, the reported issue of occlusion was observed; however, occlusion was caused by the accumulation of dry residue in the tube and the reported issue of tear was observed.The device history record (dhr) for lot 2500600864 was reviewed and the parameters documented, and quality tests performed show that the lot was manufactured according to standards and there were no discrepancies noted that could be associated with the event reported.Based on the information provided, a definitive root cause could not be determined.A possible root cause is that the tube may have been occluded and had a tear during use.The instructions for use outline provide information on usage of the tube and how to avoid the type of issues observed on the returned device.This information will be used for tracking and trending purposes, and we will continue to monitor.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22048265
Report Number1423537-2025-00204
Device Sequence Number18362890
Product Code KNT
UDI-Device Identifier10884521582996
UDI-Public(01)10884521582996(17)291231(10)2500600864
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721088E
Device Catalogue Number8884721088E
Device Lot Number2500600864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date05/20/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown